This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
My name is Dan Evans and I live in Queensland Australia.
I have had prostate cancer since 2001 and have had a radical prostatectomy. My story is on the Yana website in the survivor's section.
I have been on the MDV3100-10 research study since June 2014 and have experienced many side effects from the Enzalutamide drugs that I am taking along with Zometa infusions monthly and Zoladex implants every 3 months.
I just wondered whether there is anyone else on this study who I can confer with to get their input on how they are coping with this study and if they are experiencing any side effects from the associated drugs and treatment.
I would greatly appreciate any input that may assist me.
I certainly appreciate that you are on the drug trial. These drug trials benefit us all. The drugs you are taking are keeping your testosterone and its effect on all cells in your body to almost zero. That is why you are going to be feeling bad. It does seem to be a miracle drug combo in your case for slowing down the cancer. You might ask about getting a drug to help with the hot flashes. One of the anti-depressants is supposed to help reduce them. I know how bad that side effect can be.